# SDR 9721119928

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FIRST CLASS SECTION OF EMERGENCY LIGHTS ILLUMINATED.  MAINTENANCE REPLACED FORWARD POWER SUPPLY AND 2 EA BATTERIES AT FORWARD LEFT DOOR EXIT SIGN, OPERATIONAL CHECK OK.
